Artifill Lump in the Tear Trough Area
- updated 2 years ago
I had 1/2 syringe of Artifill injected under each...
- 2 Dec 2011
I had 1/2 syringe of Artifill injected under each eye four weeks ago. Immediately after the procedure, I could see that my skin was raised under my left eye in the tear trough area. The aesthetician said that it would go away, and it is still there, same size! It is 7/8" long by 1/2" wide. I have gone back to the office weekly, and they keep telling me that is the bovine collagen and that it will go away in 4-6 weeks. I got a second opinion today by a plastic surgeon, and she confirmed that it is the product and that it was injected superficially. She said there is a product that can dissolve Artfill. I thought it was permanent? She wouldn't tell me what it was because she wanted to do more research. I would not recommend injecting Artifill at all, especially under the eyes. Has anyone else had a lump that they were successful dissipating?
Okay, I need help!! I am very impatient with this...
- 6 Dec 2011
Okay, I need help!! I am very impatient with this lump, and it is hardening over time. It has been 4 1/2 weeks, and I have obtained a second opinion from a plastic surgeon who tells me the product needs to be removed by use of a small needle. Has anyone had this done? Should I wait it out or go ahead with this removal technique?
I have decided to have my lump in the tear trough...
- 25 Dec 2011